Publication
Title
Pseudosymmetric braidings, twines and twisted algebras
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0022-4049
Volume/pages
214:6(2010), p. 867-884
ISI
000274928100014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.04.2010
Last edited 11.05.2018
To cite this reference